# SDR UPS08M52956

- Difficulty date: July 31, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, EMERGENCY LIGHT TEST FAILED. BATTERY LOW.  REMOVED AND REPLACED RECHARGEABLE BATTERY, EMERGENCY LIGHTS, POWER SUPPLY. PERFORMED OPS TEST SYSTEM OK IAW MM 33-51-01-4.
